home > pill identifier and drug identification

Consumer

User Reviews & Ratings - Vagifem vaginal


Read user comments about the side effects, benefits, and effectiveness of Vagifem vaginal.

Overall User Ratings

177 Total User Reviews

User Reviews

1-5 of 76 Next»
Condition: Vaginal Inflammation due to Loss of Hormone Stimulation
9/26/2016 3:33:55 PM

Reviewer: abcde, 55-64 on Treatment for 2 to less than 5 years (Patient)

Effectiveness

Current Rating: 5

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 4

Comment:
I am 59 years old and started using this product three years ago due to atrophy of the vagina which was affecting my bladder and sex life. My doctor tried several things, all of which had serious side effects for me. This product, on the other hand, has worked great for me on both issues. My only complaint has been the cost (and the name, seriously?!?), but weighing the pros and cons of my trea ... Show Full Comment

Condition: Vaginal Inflammation due to Loss of Hormone Stimulation
1/28/2016 3:23:05 PM

Reviewer: 65-74 on Treatment for 5 to less than 10 years (Patient)

Effectiveness

Current Rating: 3

Ease of Use

Current Rating: 3

Satisfaction

Current Rating: 3

Comment:
71 years old, have used for 5 years for painful sex. Added Estrace cream 2 years ago 3 nights a week. All good now except the cost. Am going to try vagifem 1 night a week instead of 2 times. No side effects.

Condition: Vaginal Inflammation due to Loss of Hormone Stimulation
1/23/2016 9:16:55 PM

Reviewer: KB, 55-64 on Treatment for less than 1 month (Patient)

Effectiveness

Current Rating: 1

Ease of Use

Current Rating: 1

Satisfaction

Current Rating: 1

Comment:
64 yr. old experiencing very painful intercourse. Cannot afford it nor can I justify the cost of this drug...$259.00 for a 30 day supply...12 pills...outrageous! I will go back to using the cream that works if used as directed...just a little messy. Don't waste your time or money. Few side effects with the cream too.

Condition: Vaginal Inflammation due to Loss of Hormone Stimulation
12/28/2015 6:55:19 PM

Reviewer: lady doc, 55-64 on Treatment for 6 months to less than 1 year (Patient)

Effectiveness

Current Rating: 2

Ease of Use

Current Rating: 2

Satisfaction

Current Rating: 1

Comment:
Have been taking (at great expense) for nearly a year and have gotten minimal benefit in exchange for very significant hair loss and other side effects. The drug caused a very slight reduction in the painful intercourse symptoms but not anywhere near enough to justify the hair loss. I am seeing my doctor soon about other options.

Condition: Vaginal Inflammation due to Loss of Hormone Stimulation
10/2/2015 6:10:19 AM

Reviewer: Dot, 45-54 Female on Treatment for less than 1 month (Patient)

Effectiveness

Current Rating: 3

Ease of Use

Current Rating: 2

Satisfaction

Current Rating: 1

Comment:
Hi All, I am 52 and had a partial Hysterectomy 4 yrs ago I have had hot sweats every 10 mins for about 5 months although my Dr said my hormone levels where only slightly down, I have been so dry not just the vagina but my skin hair whats left of it and i am itchy, I don't like to take stuff that's not natural but was at my wits end I have not enjoyed sex at all for a few years now as i am ... Show Full Comment

1-5 of 76 Next»

Report Problems to the Food and Drug Administration

You are encouraged to report negative side effects of prescription drugs to the FDA. Visit www.FDA.gov/medwatch or call 1-800-FDA-1088.